# SDR SWIA200819198

- Difficulty date: February 2, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 17,579 hours, 13,607 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3798 - O2 MASKS INADVERTENTLY DEPLOYED AT ROW 5.  RESTOWED O2 MASKS AS REQUIRED.
